Acta Mathematica Sinica, English Series
HOME| ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS| SUBSCRIPTIONS| ADVERTISEMENT| CONTACT US
 
Acta Mathematica Sinica,
Chinese Series
 
   
   
Adv Search »  
Acta Mathematica Sinica, English Series  2018, Vol. 34 Issue (4): 787-800    DOI: 10.1007/s10114-018-7368-3
Articles Current Issue| Next Issue| Archive| Adv Search |
On Characterization of Poisson Integrals of Schrödinger Operators with Morrey Traces
Liang SONG, Xiao Xiao TIAN, Li Xin YAN
Department of Mathematics, Sun Yat-sen University, Guangzhou 510275, P. R. China

  Copyright 2012 © Editorial Office of Acta Mathematica Sinica
京ICP备05002806号-7